RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 135, Number 6, Pages 1297–1300 (Mi dan24408)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

The problem of identity in associative systems of a special form

S. I. Adian

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (616 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Novikov
Received: 04.07.1960

Citation: S. I. Adian, “The problem of identity in associative systems of a special form”, Dokl. Akad. Nauk SSSR, 135:6 (1960), 1297–1300

Citation in format AMSBIB
\Bibitem{Adi60}
\by S.~I.~Adian
\paper The problem of identity in associative systems of a special form
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 135
\issue 6
\pages 1297--1300
\mathnet{http://mi.mathnet.ru/dan24408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0141703}
\zmath{https://zbmath.org/?q=an:0127.01204}


Linking options:
  • http://mi.mathnet.ru/eng/dan24408
  • http://mi.mathnet.ru/eng/dan/v135/i6/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. S. Goncharov, “Degrees of autostability relative to strong constructivizations”, Proc. Steklov Inst. Math., 274 (2011), 105–115  mathnet  crossref  mathscinet  isi
    4. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:38
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019